A paper presented at the 18th European Congress of Psychiatry (“Sexual misconduct induced by iatrogenic hyperprolactinaemia” European Psychiatry Volume 25 Supplement 1 page 678, Feb 27 – Mar 2, 2010, Munich, Germany) documents extreme (abnormal) sexual activity as a potential side effect of the anti-psychotic drug aripiprazole, brand name Abilify.
Abilify is often prescribed for symptoms fraudulently labeled as depression, bipolar disorder, schizophrenia, and autism. Although it is not approved for ADHD, it may be prescribed for that.
Quoting from the paper, “Hypersexuality as side effect of the treatment with partial dopaminergic drugs should be considered in the drug treatment of schizophrenic patients.”
Meaning, excessive or abnormal sexual activity may be a side effect of taking Abilify and other psychiatric drugs (such as major tranquilizers and antipsychotics) that block the effects of dopamine (a neurotransmitter) in the body.
Run a web search for hyperprolactinaemia (abnormally high levels of the hormone prolactin in the blood) to find many technical articles on this topic.
Interestingly enough, the opposite side effect, decreased sexual interest or ability, is apparently the more common occurrence with these same drugs. The body is a complex environment, and experimenting with its neurotransmitters and hormones can produce unexpected, and harmful, results. Former military psychiatrist Dr. Grace Jackson said that, “It’s really a large-scale experiment. We are experimenting with changing people’s cognition and behavior.”
The real problem is that psychiatrists fraudulently diagnose life’s problems as an “illness”, and stigmatize unwanted behavior or study problems as “diseases.” Psychiatry’s stigmatizing labels, programs and treatments are harmful junk science; their diagnoses of “mental disorders” are a hoax – unscientific, fraudulent and harmful. All psychiatric treatments, not just psychiatric drugs, are dangerous.
The facts are hard to believe, but fatal to ignore. Click here to find out more about the side effects of psychiatric drugs.